# SDR AALA201703179001

- Difficulty date: March 13, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 64,193 hours, 8,045 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: MN1604
- Condition: No Test
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY FAILED TEST.  REMOVED AND REPLACED EPAS BATTERY IAW AMM 52-11-20.  OPERATIONAL CHECK GOOD.
